# SDR P2EA95004

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219US
- Make and model: Boeing 737281
- Aircraft serial: 20414
- Engine: Pwa JT8*
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Garloc Seal
- Part number: 2196882
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

FLT NR 114A - MCI - NR 2 ENGINE LOST OIL QUANTITY THEN OIL PRESSURE.  ENGINE WAS SHUT DOWN INFLIGHT.  MAINTENANCE REMOVED AND REPLACED GEARBOX GARLOC SEAL.  (W)
